# SDR IPXA2023070793615

- Difficulty date: June 29, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: ACA00071
- Part serial: 247F15
- Condition: Gouged
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CNLG COMPARTMENT RETRACT ACTUATOR BRACKET ANTI-ROTATION FITTING HAS IS GOUGED AT STA Y=596.REPAIRED BRACKET ASSY. AT THE NLG COMPARTMENT RETRACT ACTUATOR BRACKET AT STA Y=596 IAW VTSAA EA 011-5310-01-B0022 I/R AND UPS EO MD11-5310-87538-A DATED 07/05/23. (MINOR)
